English  |  正體中文  |  简体中文  |  Post-Print筆數 : 11 |  Items with full text/Total items : 88657/118248 (75%)
Visitors : 23504153      Online Users : 454
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/76548
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/76548


    Title: Blow-up results and asymptotic behavior of the emden-fowler equation u″= |u|p
    Authors: Mengrong, Li
    李明融
    Contributors: 應數系
    Date: 2007-10
    Issue Date: 2015-07-13 17:11:40 (UTC+8)
    Abstract: In this article the author works with the ordinary differential equation u″= |u|p for some p > 0 and obtains some interesting phenomena concerning blow-up, blow-up rate, life-span, stability, instability, zeros and critical points of solutions to this equation. © 2007 Wuhan Institute of Physics and Mathematics.
    Relation: Acta Mathematica Scientia, 27(4), 703-734
    Data Type: article
    DOI 連結: http://dx.doi.org/10.1016/S0252-9602(07)60070-8
    DOI: 10.1016/S0252-9602(07)60070-8
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    703-734.pdf547KbAdobe PDF497View/Open


    All items in 政大典藏 are protected by copyright, with all rights reserved.


    社群 sharing

    著作權政策宣告
    1.本網站之數位內容為國立政治大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,惟仍請適度,合理使用本網站之內容,以尊重著作權人之權益。商業上之利用,則請先取得著作權人之授權。
    2.本網站之製作,已盡力防止侵害著作權人之權益,如仍發現本網站之數位內容有侵害著作權人權益情事者,請權利人通知本網站維護人員(nccur@nccu.edu.tw),維護人員將立即採取移除該數位著作等補救措施。
    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback